Affordable Access

Publisher Website

Optimal control of linear delay systems via hybrid of block-pulse and Legendre polynomials

Authors
Journal
Journal of the Franklin Institute
0016-0032
Publisher
Elsevier
Publication Date
Volume
341
Issue
3
Identifiers
DOI: 10.1016/j.jfranklin.2003.12.011
Keywords
  • Optimal Control
  • Delay
  • Hybrid
Disciplines
  • Mathematics

Abstract

Abstract A method for finding the optimal control of a linear time varying delay system with quadratic performance index is discussed. The properties of the hybrid functions which consists of block-pulse functions plus Legendre polynomials are presented. The operational matrices of integration, delay and product are utilized to reduce the solution of optimal control to the solution of algebraic equations. Illustrative examples are included to demonstrate the validity and applicability of the technique.

There are no comments yet on this publication. Be the first to share your thoughts.